# SDR CHQA201100254

- Difficulty date: June 11, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 27,415 hours, 13,790 cycles
- Engine: Allsn AE3007A
- Engine time: 13,790 hours, 11,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE RIGHT OMEGA BEAM FLANGE ANGLE AT FR 47.  MAINTENANCE REPAIRED THE RIGHT OMEGA BEAM FLANGE ANGLE AT FR47 IN ACCORDANCE WITH SRM 53-23-02.
